MAUDE Adverse Event Report: Defibtech, L.L.C. Lifeline; AUTOMATED EXTERNAL DEFIBRILLATORS

Defibtech, L.L.C. Lifeline; AUTOMATED EXTERNAL DEFIBRILLATORS
Model Number DDU-100E
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Lifeline
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS
Manufacturer (Section D)
Defibtech, L.L.C.
741 boston post rd.
suite 201
guilford CT 06437
Manufacturer (Section G)
Defibtech, L.L.C.
14 commercial st.
branford CT 06405
Manufacturer Contact
ian white
741 boston post road
suite 201
guilford, CT 06437
+1(203)453-6654
MDR Report Key50192581
Report Number3003521780-2025-00623
Device Sequence Number9915822
Product Code MKJ
UDI-Device Identifier10815098020031
UDI-Public(01)10815098020031
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
P160032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Type of Report Initial
Report Date (Section B) 05/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDDU-100E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown